# SDR GTIA2025021038735

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N989NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11840
- Aircraft time: 3,416 hours, 1,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARRIVAL INT SAT FUME EVENT AT 12000 AND AGAIN AT 4000 SUSPECT PACK1 ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED LEVEL A DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM. NO ODOR FOUND IAW AMM 21-00-00. R/R RECIRCULATION FILTER FIN 4012HM 4013 HM IAW AMM 21-21-41. THIS CLOSES DMI MOC NOTIFIED PLACARD REMOVED. REF 3635216-2 REACTIVATION OF THE AIR CONDITIONING PACK 1.
